not sure if this helps but I have been having the same thing with cerazette, the progestrogen only pill and the implanon releases the same hormone. Noone has confirmed to me that the self harm and depression is related to the pill but I know it is. The only thing you can do is have it removed and see if this helps. If it continues then it might be something else in your life, if it stops then try another method. If you are able to take conmbined pills you have the option of the patch or injection too. Hope this helps, good luck and remember, you're not the only one and it doesn't mean you're crazy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.